# SDR 95UAL737075

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, HEARD LOUD BANG AND NUMBER ONE ENGINE N2 STARTED TO DECREASE, CREW SHUTDOWN ENGINE.  ENGINE FAILED AT 31,000 FEET, SAW EXHAUST GAS TEMPERATURE SPIKED FOR A SHORT TIME.  REPLACED ENGINE, SHOP FINDINGS SHOWED THIRD STAGE COMPRESSOR FAILURE CAUSED BY A THIRD STAGE VARIABLE STATOR VANE.
